# SDR FDEA201402240387

- Difficulty date: February 24, 2014
- Submitted: March 3, 2014
- Operation: Air carrier
- Aircraft: N716FD
- Make and model: Airbus A300 B4-622
- Aircraft serial: 358
- Aircraft time: 39,604 hours, 36,908 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: A57110622202
- Condition: Cracked
- Location: Frame 41
- Part time: 39,604 hours, 36,908 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

JUNCTION BETWEEN CENTER WING BOX & CRUCIFORM FITTING, FOUND FRAME 41 CRACKED.  REPAIRED EA 6-5710-T0305954.  MAJOR REPAIR IAW GMM 6-2-100
